# SDR SWIA202053321

- Difficulty date: September 13, 2020
- Submitted: October 16, 2020
- Operation: Air carrier
- Aircraft: N494CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7765
- Aircraft time: 38,297 hours, 35,435 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG WHEEL WELL HAS ANGLE ATTACHED TO LOWER SIDE OF UPPER WING SKIN AT APPROXIMATELY WS 48.00 CRACKED, FLAGGED.  C-CHECK RO 10/13/2020.  REMOVED AND INSTALLED NEW LT MLG WHEEL WELL ANGLE (BATT RIB) ATTACHED TO LOWER SIDE OF UPPER WING SKIN AT APPROXIMATELY WS 48.00, REF REO AND DRAWING.
